MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the tip end of the solitaire ab stent became damaged and resistance was encountered.The patient was undergoing surgery for treatment of an amorphous, unruptured right c5 aneurysm with a max diameter of 6 mm and a 3 mm neck diameter.The landing zone was 4 mm distally and 4.5 mm proximally.It was noted the patient'sblood flow was normal and vessel tortuosity was normal.The patient's medical history was that they were previously in good health.It was an aneurysm without stroke.It was reported that a c5 aneurysm embolization was performed.The aneurysm had an irregular shape and required stent-assisted embol ization.A solitaire ab stent was used and delivered to the aneurysm neck, but the initial position was unsatisfactory.When attempting to retrieve and reposition the stent, resistance was encountered.The stent was retrieved into the microcatheter but could not be withdrawn, so both the stent and the microcatheter were removed together.It was found thatthe tip of the stent was fractured.The procedure was completed successfully after replacing both the stent and the microcatheter.There were no patient symptoms or complications associated with this event.The device and any accessories were prepared as indicated in the instructions for use.Additional information received reported that the cause of the event was not determined.The microcatheter was a medtronic device.The¿resistance was located in the distal catheter.There was no kink or damage on the catheter.The catheter flush was administered per ifu during the procedure.The stent was not positioned in a bend.It was clarified that the tip of the stent was fractured.
 
Additional Manufacturer Narrative
Continuation of d10: solitaire stent product id sab 6-30, lot b818739 g4: pma unknown as catheter model and lot are unknown at this time medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received reporting that the tip of the solitaire sheath was secured into the hub of the microcatheter.
 
Event or Problem Description
Additional information was received.There was no kink or damage to the pushwire of the solitaire; however, damage was observed at the distal end of the stent body, and the device has been returned.
 
Additional Manufacturer Narrative
Update b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24278336
Report Number2029214-2026-00238
Device Sequence Number13243474
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270605(10)229008946
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number229008946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/09/2026
03/05/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/05/2026
03/30/2026
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age55 YR
Patient SexFemale
Patient Weight58 KG